# SDR SWIA20240202111

- Difficulty date: January 11, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,955 hours, 11,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frms 45-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK 34/43-59 HAS BARE METAL AND/OR GOUGES AFT OF FRAMES 45, 47, 48, 49, 52, 53, 54, 55, 57, 58 AND 59.   (C-CHECK RO 2/2/2024)   REMOVED AND REPLACED RH SIDEWALL SEAT TRACK 34/43-59 REF SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED
